# SDR DALA2021030501272

- Difficulty date: December 4, 2017
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,399 hours, 37,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Retaining Clip
- Condition: Misaligned
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DTW FOR THE 2KU WIFI MODIFICATION AND DURING THE RADOME INSTALLATION PER GOGO DRAWING D18470-22207 REV. C ) AT FS 660 BETWEEN S-2L AND S-3L, MTC FOUND AN EXISTING INSULATION RETAINING STUD HOLE IN THE LOCATION WHERE THE TEE CLIP EXTRUSION (P/N: P31839-001) IS TO BE INSTALLED TO THE FRAME AND MOUNTED TO THE #7 RH INTERCOSTAL. THE GOGO DRAWING REQUIRES FOUR (QTY 4) 3/16 HOLES TO BE USED FOR ATTACHING THE CLIP TO THE FRAME. C/W ERA 0325746.
